# SDR AALA2019101439008

- Difficulty date: October 12, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 56,422 hours, 23,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Contaminated
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO SJU ON ACCOUNT OF LOUD SQUEEL COMING FROM L1 DOOR (AIR PUSHING NOISE). EMERGENCY WAS DECLARED. MAINTENANCE CHECKED 1L DOOR & FOUND DEBRIS IN LOWER AREA, CLEANED DEBRIS & INSPECTED SEAL INTEGRITY, FOUND OK. ACCOMPLISHED CABIN PRESSURE LEAK TEST IAW AMM 05-51-91-790-801. FOUND OK.
